# SDR YENA20130517105

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 34,418 hours, 12,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 28 TPA-JFK, ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT AT SEAT 5C INOP.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS ASSEMBLY AT SEAT 5C IAW CMM 25-25-15.  OPS CHECK OK, NO OTHER FAULTS NOTED.
